# SDR UALA2012111406548

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,177 hours, 9,718 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Part serial: 1123
- Condition: Noisy
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

M11 FIRST CLASS CHILLER NOISY.  VIBRATES ENTIRE GALLEY AND LAV AREA.  REPLACED C11 CHILLER PER AMM.
